# SDR ASOA20160208011C

- Difficulty date: February 8, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N14171
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500859
- Aircraft time: 30,648 hours, 18,518 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED SMOKE IN THE COCKPIT ON DEPARTURE.  THE ACFT RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND PERFORMED ENGINE RUNS AND PRESSURIZATION CHECKS.  COULD NOT DUPLICATE ANY DEFECTS.  NO SMOKE OR ODOR IN THE COCKPIT WAS NOTED.  THE ACFT WAS RELEASED FOR SERVICE.
